# SDR DALA14033900658

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 77,029 hours, 35,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 263-278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION, FOUND THREE BURNED RIVET HEADS ON THE SKIN BS 263, 270.5 AND 278 WL 220, LT SIDE. REPAIRED IAW ERA 508754-14, REV B.
